American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32F20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 34 of 34 found      Go to page: 1 2

[31] Eric Bedford. Proper holomorphic mappings. Bull. Amer. Math. Soc. 10 (1984) 157-175. MR 733691.
Abstract, references, and article information   
View Article: PDF

[32] R. Michael Range. An elementary integral solution operator for the Cauchy-Riemann equations on pseudoconvex domains in ${\bf C}\sp{n}$ . Trans. Amer. Math. Soc. 274 (1982) 809-816. MR 675081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Al Boggess. Levi geometry and the tangential Cauchy-Riemann equations on a real analytic submanifold of ${\bf C}\sp{n}$ . Trans. Amer. Math. Soc. 272 (1982) 351-374. MR 656494.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Al Boggess. Kernels for the tangential Cauchy-Riemann equations . Trans. Amer. Math. Soc. 262 (1980) 1-49. MR 583846.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 34 of 34 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia